Has anyone experienced insomnia which stopped after a while again on this med? I have serious trouble with it and ask myself if it's going to stop on this med. I had no problems sleeping before the med. Thanks!
Brintellix - Does anyone have problems with Insomnia on this med?
Question posted by Shiva1323 on 11 Oct 2015
Last updated on 20 November 2021 by alon60600
The med is to new for my doc and I think he couldn't answer the question. Hope anyone had experience with it.
Yes, I took Brintellix for two weeks, and insomnia started at the second day. When I went to sleep, it is like something keeps waking me up, and bother my sleep.
Only sleeping pills is helping me to get asleep.
It is four days now that I have stopped taking Brintellix but the insomnia is keep going, and I still need sleeping pills at night.
no sleeping troubles here, sorry. I take mine at night before bed, but I'm only at 10mg.
That of course doesn't mean it isn't the Brintellix causing you troubles. Like others have suggested, speak to your doctor.
I always make sure I take my Brintellix dose as early in the day as I can. I had terrible insomnia problems for which I was prescribed Ambien for (which cures consciousness and made me tired and yawny all the next day) If youre still having trouble, ask your med provider about a sleep aid. I take something very light now called Rozerem. Its brand name and its expensive if you dont have insurance but you will only need it temporarily as it resets your "sleep clock"
I have major sleep issues for other reasons. Brintillex has not impacted them in any way. As mentioned, I have found nothing in the literature concerning Brintillex and insomnia. Any one can have a reaction, do please let your doctor know. Insomnia can have a major impact on those with MDD.
Shiva1323; At this time Insomnia is not listed but this is a very new medication and it might not be in there because as with several others that are close to this the side effects go away with continued use. Hope that is the case. They update the side effects after awhile on newer medications because they don't all come out in the trial periods until it is released to the public then more and more people try it and the side effects change.So just because it is not listed does not mean that it can't happen.Have a good day and hope this fades away fast for you
I have taken Brintellix and did not have insomnia, but we are all different. If you aren't already, take this medication in the morning. If the insomnia lasts more than a couple of weeks and the Brintellix is working, you may want to consider a sleep aid which maybe only temporarily until you adjust which can take upwards of a month or so on this med.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.